Alert archive / California / Small Craft Advisories in 2010
Small Craft Advisory 39, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 23, 2010, 2:15 PM PDT. It took effect at Apr 24, 2010, 9:00 AM PDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2010, 2:15 PM PDT (21:15 UTC)
- In effect from
- Apr 24, 2010, 9:00 AM PDT
- Expired
- Apr 25, 2010, 3:00 PM PDT
- In force
- 30 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
032 WHUS76 KEKA 232115 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 215 PM PDT FRI APR 23 2010 PZZ475-241100- /O.CAN.KEKA.GL.W.0109.000000T0000Z-100424T0100Z/ /O.CAN.KEKA.SE.W.0060.000000T0000Z-100424T0400Z/ /O.EXB.KEKA.SC.Y.0038.000000T0000Z-100425T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 215 PM PDT FRI APR 23 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT SUNDAY... ...GALE WARNING IS CANCELLED... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT SUNDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. THE GALE WARNING HAS BEEN CANCELLED. LOW PRESSURE SITUATED IN THE GULF OF ALASKA WILL BRING BUILDING NW SWELL TO THE WATERS SAT...WITH MODERATE WINDS CONTINUING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-241100- /O.CAN.KEKA.SC.Y.0038.000000T0000Z-100423T2200Z/ /O.NEW.KEKA.SC.Y.0039.100424T1900Z-100425T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 215 PM PDT FRI APR 23 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 3 PM PDT SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 3 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. LOW PRESSURE SITUATED IN THE GULF OF ALASKA WILL BRING BUILDING NW SWELL TO THE WATERS SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-241100- /O.EXB.KEKA.SC.Y.0038.100424T1900Z-100425T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 215 PM PDT FRI APR 23 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 3 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 3 PM PDT SUNDAY. LOW PRESSURE SITUATED IN THE GULF OF ALASKA WILL BRING BUILDING NW SWELL TO THE WATERS SAT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-241100- /O.EXT.KEKA.SC.Y.0038.000000T0000Z-100425T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 215 PM PDT FRI APR 23 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT SUNDAY. LOW PRESSURE SITUATED IN THE GULF OF ALASKA WILL BRING BUILDING NW SWELL TO THE WATERS SAT...WITH MODERATE WINDS CONTINUING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
153 WHUS76 KEKA 241004 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 304 AM PDT SAT APR 24 2010 PZZ450-242300- /O.EXT.KEKA.SC.Y.0038.100424T1600Z-100425T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 304 AM PDT SAT APR 24 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT SUNDAY. SWELL WILL BUILD THROUGH THE DAY FROM A SYSTEM IN THE GULF OF ALASKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FURTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ470-242300- /O.EXT.KEKA.SC.Y.0039.100424T1600Z-100425T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 304 AM PDT SAT APR 24 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT SUNDAY. SWELL WILL BUILD THROUGH THE DAY FROM A SYSTEM IN THE GULF OF ALASKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FURTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ455-475-242300- /O.CON.KEKA.SC.Y.0038.000000T0000Z-100425T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 304 AM PDT SAT APR 24 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. WINDS WILL BE FRESH TO STRONG TODAY AS THE PRESSURE GRADIENT REMAINS MODERATELY TIGHT SOUTH OF THE CAPE. SWELL WILL BUILD THROUGH THE DAY DUE A SYSTEM IN THE GULF OF ALASKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
485 WHUS76 KEKA 242102 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 202 PM PDT SAT APR 24 2010 PZZ470-251100- /O.CON.KEKA.SC.Y.0039.000000T0000Z-100425T2200Z/ /O.NEW.KEKA.GL.A.0013.100426T1600Z-100427T0400Z/ /O.NEW.KEKA.SE.A.0013.100426T1600Z-100427T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 202 PM PDT SAT APR 24 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... ...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... ...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE AND HAZARDOUS SEAS WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. A FRONTAL SYSTEM WILL BRING THE POTENTIAL OF SHORT DURATION GALES AND HAZARDOUS SEAS MONDAY MORNING THROUGH THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FURTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-455-475-251100- /O.CON.KEKA.SC.Y.0038.000000T0000Z-100425T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 202 PM PDT SAT APR 24 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. SWELL WILL BUILD THROUGH THE DAY FROM A SYSTEM IN THE GULF OF ALASKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FURTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
670 WHUS76 KEKA 250835 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 135 AM PDT SUN APR 25 2010 PZZ470-252230- /O.CON.KEKA.SC.Y.0039.000000T0000Z-100425T2200Z/ /O.UPG.KEKA.GL.A.0013.100426T1600Z-100427T0400Z/ /O.NEW.KEKA.SE.W.0061.100426T1800Z-100427T0700Z/ /O.NEW.KEKA.GL.W.0110.100426T1800Z-100427T0400Z/ /O.UPG.KEKA.SE.A.0013.100426T1600Z-100427T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 135 AM PDT SUN APR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-475-252200- /O.CON.KEKA.SC.Y.0038.000000T0000Z-100425T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 135 AM PDT SUN APR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FURTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
420 WHUS76 KEKA 252058 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 158 PM PDT SUN APR 25 2010 PZZ450-261100- /O.CON.KEKA.SC.Y.0038.000000T0000Z-100425T2200Z/ /O.EXA.KEKA.GL.W.0110.100426T1800Z-100427T0400Z/ /O.EXA.KEKA.SE.W.0061.100426T1800Z-100427T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 158 PM PDT SUN APR 25 2010 ...GALE WARNING IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT. A STRONG COLD FRONT WILL BRING GALE FORCE WIND GUSTS AND STEEP SEAS TO THE WATERS FROM LATE MORNING MONDAY THROUGH MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ470-261100- /O.CON.KEKA.SC.Y.0039.000000T0000Z-100425T2200Z/ /O.CON.KEKA.GL.W.0110.100426T1800Z-100427T0400Z/ /O.CON.KEKA.SE.W.0061.100426T1800Z-100427T0700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 158 PM PDT SUN APR 25 2010 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT... A GALE WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT MONDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT PDT MONDAY NIGHT. A STRONG COLD FRONT WILL BRING GALE FORCE WIND GUSTS AND STEEP SEAS TO THE WATERS FROM LATE MORNING MONDAY THROUGH MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-475-261100- /O.CON.KEKA.SC.Y.0038.000000T0000Z-100425T2200Z/ /O.NEW.KEKA.SC.Y.0040.100426T1800Z-100430T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 158 PM PDT SUN APR 25 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM MONDAY TO 3 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 3 PM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FURTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER... BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 23, 9:12 AM PDT, 5 hours 3 minutes earlier.
Area forecast discussion, Apr 23, 9:12 AM PDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE EUREKA CA 912 AM PDT FRI APR 23 2010 .SYNOPSIS...MAINLY DRY AND MILDER WEATHER WILL PREVAIL TODAY THROUGH THE WEEKEND AS HIGH PRESSURE BUILDS OVERHEAD. THE EXCEPTION WILL BE A FEW ISOLATED SHOWERS NEAR THE OREGON BORDER LATE TONIGHT THROUGH EARLY SATURDAY. && .UPDATE...JUST MINOR UPDATES TO CLOUD COVER AND WORDING PER CURRENT TRENDS ON VISIBLE SATELLITE. COASTAL STRATUS SHOULD STAY ACROSS SOUTHERN PORTIONS OF REDWOOD AND MENDOCINO COASTS TODAY WITH WEAK FLOW TURNING MORE ONSHORE THIS AFTERNOON. BUILDING THERMAL RIDGE SHOULD ALSO WORK TO STRENGTHEN STABLE INVERSION. HENRY && .DISCUSSION/ISSUED 328 AM/...EARLY MORNING SURFACE ANALYSIS SHOWS WEAK LOW PRESSURE OVER CENTRAL CALIFORNIA...ANOTHER LOW CENTERED OVER WESTERN ARIZONA AND HIGH PRESSURE OFF THE OR/WA COAST. AN UPPER LOW ALSO CONTINUES TO SLOWLY PUSH SOUTHEAST ACROSS THE SOUTHWEST CONUS. WITH A WEAKENING PRESSURE GRADIENT...THE WINDS HAVE FINALLY SUBSIDED...AND EVEN DECOUPLED IN A FEW AREAS. AREAS OF LOW STRATUS AND PATCHY FOG HAVE FORMED AND THE LATEST TRENDS AND MODEL DATA SUGGEST ADDITIONAL DEVELOPMENT IS POSSIBLE THROUGH DAYBREAK. BUILDING HEIGHTS ALOFT AND SOME CLOUD COVER HAS KEPT TEMPERATURES MAINLY IN THE UPPER 30S AND 40S. LOW CLOUDS AND FOG MAY PERSIST...ESPECIALLY ALONG THE COAST AND IN SHELTERED VALLEYS THROUGH LATE MORNING. OTHERWISE THE DAY WILL FEATURE PARTLY CLOUDY TO MOSTLY SUNNY SKIES AS A THERMAL LOW REDEVELOPS ACROSS INTERIOR AREAS BY THIS AFTERNOON AND AN UPPER RIDGE BUILDS ALONG THE COAST. A WEAK DISTURBANCE WILL PASS TO OUR NORTH LATE TONIGHT AND EARLY SATURDAY AND MAY BRING A FEW ISOLATED SHOWERS TO THE FAR NORTHERN PORTIONS OF OUR CWA...NEAR CRESCENT CITY. GENERALLY...THIS WILL RESULT IN SLIGHTLY MILDER TEMPERATURES TODAY THROUGH THE WEEKEND. FOR INTERIOR LOCALES...THE WARMEST DAY WILL BE SUNDAY...WITH THE RIDGE AXIS CRESTING OVERHEAD. WE MADE FEW CHANGES TO THE EXTENDED FORECAST. THE NEXT POTENT SHORTWAVE IS STILL SLATED TO ARRIVE BY LATE MONDAY. WHILE THE TIMING REMAINS SOMEWHAT INCONSISTENT AMONG THE MODELS...RAIN SHOULD ARRIVE ALONG THE COAST BY LATE MONDAY OR MONDAY NIGHT. DYNAMICS...LIFT...AND HIGH PRECIPITABLE WATERS WILL RESULT IN A WIDESPREAD RAIN EVENT FOR TUESDAY. ISOLATED THUNDERSTORMS ARE A GOOD BET...ESPECIALLY ALONG AND BEHIND THE COLD FRONT AS HEIGHTS FALL RAPIDLY. IN THE HIGHEST ELEVATIONS...SIGNIFICANT SNOW ACCUMULATIONS ARE NOT A MAJOR CONCERN...AS IT APPEARS THE BULK OF THE MOISTURE WILL HAVE EXITED BEFORE SNOW LEVELS DROP TO OR BELOW PASS LEVEL. THE WESTERN U.S. WILL BE AFFECTED BY A BROAD TROUGH NEXT WEDNESDAY THROUGH FRIDAY...WITH OCCASIONAL SHORTWAVES BRINGING PERIODIC PRECIPITATION CHANCES. BETTWY && .AVIATION UPDATE...IFR MARINE STRATUS LINGERS ALONG THE HUMBOLDT COUNTY COAST AT MID MORNING. CEILINGS SHOULD LIFT TO MVFR AND MAY BRIEFLY SCATTER OUT LATER THIS MORNING OR EARLY IN THE AFTERNOON. HOWEVER LOW CEILINGS WILL RETURN THIS EVENING IN ADVANCE OF A WEAK FRONTAL SYSTEM. ELSEWHERE VFR CONDITIONS WILL CONTINUE. MAB && .MARINE...WINDS AND SEAS ARE COMING DOWN IN THE WAKE OF THE GALE CONDITIONS OVER THE LAST 36 HRS. GALE AND HAZ SEAS WARNINGS STILL REMAIN THIS MORNING IN THE SOUTHERN OUTER WATERS...OTHERWISE ALL OTHER WARNINGS HAVE BEEN DOWNGRADED IN THIS MORNINGS PACKAGE TO SMALL CRAFT ADVISORIES. THESE WILL BE HIGH END SCA'S...BUT WILL QUICKLY TAPER OUT THROUGH THE DAY TODAY. WINDS AND SEAS IN THE NORTHERN WATERS WILL BE THE FIRST TO COME DOWN BELOW ADVISORY LEVEL. A STORM FORCE LOW IN THE SOUTHERN GULF OF AK IS GENERATING SWELL THAT WILL IMPACT THE AREA BEGINNING TONIGHT AND INTO SAT. THIS WILL TRIGGER A SCA FOR ALL WATERS LIKELY FROM SAT INTO SUN BEFORE SUBSIDING. WHILE MODELS REMAIN IN GOOD AGREEMENT THROUGH THE FIRST HALF OF THE WEEKEND...THERE IS DIVERGENCE WITH THE WIND FIELD SUN AND BEYOND. THIS WILL BE DEPENDENT UPON HOW FAST THE WEEKEND RIDGE SHIFTS TO THE EAST AND HOW DEEP THE TROUGH DEVELOPS THROUGH THE FIRST HALF OF NEXT WEEK. AS IT STANDS RIGHT NOW...EXPECT A FRONT TO CROSS THE AREA MON INTO TUE. THE GEM AND OP GFS DO NOT SHOW AS DEEP OF A TROUGH BY MID WEEK...BUT THE GFS ENS MEAN AND EC SHOW A DEEP TROUGH CUTTING TOWARD THE COAST. THE 5 WAVE ALSO REMAINS FAIRLY ZONAL THROUGH THIS TIME. THEREFORE CONTINUE TO LOOK FOR A FAIRLY ACTIVE PATTERN UNDER A PROGRESSIVE FLOW. FRONTS WILL CONTINUE TO COME YIELDING THE POTENTIAL FOR MORE MARINE WARNINGS. BFG && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... PZZ450 SCA THROUGH 9 AM THIS MORNING PZZ455 SCA THROUGH 9 PM SATURDAY PZZ470 SCA THROUGH 3 PM THIS AFTERNOON PZZ475 GALE WARNING THROUGH 6 PM THIS EVENING...HAZARDOUS SEAS WARNING THROUGH 9 PM THIS EVENING && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Apr 23, 4:34 AM PDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 434 AM PDT FRI APR 23 2010 CAZ001>004-076-241330- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 434 AM PDT FRI APR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY. SOME OF THESE STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 3:02 AM PDT | Small Craft Advisory | EKA | 60 hr |
Nearby
Small Craft Advisories in California, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.